# SDR COMA0560401

- Difficulty date: July 19, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 23,005 hours, 20,525 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 16480101
- Part serial: DCL9070305
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,014 hours, 4,316 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9474- NLG STEERING INOPERATIVE.  REPLACED THE ELECTROHYDRAULIC MODULE.
